# SDR SWAA2022081235809

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU POWER FEED CABLE HANGER BRACKET IN AFT CABIN STA 867 AROUND STRINGER 2R IS CRACKED. / [01] REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
